Title: Lipschitz extensions of definable p-adic functions
Authors: Kuijpers, Tristan # ×
Issue Date: May-2015
Publisher: J.A. Barth
Series Title: Mathematical Logic Quarterly vol:61 issue:3 pages:151-158
ISSN: 0942-5616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
lipschitz extensions of definable p-adic functions_Tristan_Kuijpers_version2.pdf Accepted 251KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science